logo AFST
Hodge numbers and Hodge structures for 3-Calabi–Yau categories
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 32 (2023) no. 2, pp. 337-369.

Let 𝒜 be a smooth proper -linear triangulated category which is 3-Calabi–Yau endowed with a (non-trivial) rank function. Using the homological unit of 𝒜 with respect to the given rank function, we define Hodge numbers for 𝒜.

If the classes of unitary objects generate the rational numerical K-theory of 𝒜, it is proved that these numbers are independent of the chosen rank function : they are intrinsic invariants of the triangulated category 𝒜.

In the special case where 𝒜 is a semi-orthogonal component of the derived category of a smooth complex projective variety and the homological unit of 𝒜 is [3], we define a Hodge structure on the Hochschild homology of 𝒜. The dimensions of the Hodge spaces of this structure are the Hodge numbers aforementioned.

Finally, we give some numerical applications toward the Homological Mirror Symmetry conjecture for cubic sevenfolds and double quartic fivefolds.

Soit 𝒜 une catégorie triangulée -linéaire, non singulière et propre, que l’on suppose être 3-Calabi–Yau et munie d’une fonction rang non-triviale. En nous basant sur la notion d’unité homologique pour 𝒜 associée à la fonction rang, nous définissons des nombres de Hodge pour 𝒜.

Si les classes d’objets unitaires engendrent la K-théorie numérique de 𝒜, nous prouvons que ces nombres ne dépendent pas de la fonction rang choisie : ce sont alors des invariants intrinsèques de la catégorie 𝒜.

Dans le cas particulier où 𝒜 est une composante semi-orthogonale de la catégorie dérivée d’une variété projective non singulière définie sur et que l’unité homologique de 𝒜 est [3], nous définissons une structure de Hodge sur l’homologie d’Hochschild de 𝒜. Les dimensions des espaces de Hodge associés à cette structure sont les nombres de Hodge déjà mentionnés.

En conclusion, nous donnons quelques applications numériques de notre théorie en direction de la conjecture de Symétrie Miroir Homologique pour les hypersurfaces cubiques de dimension 5 et les recouvrements doubles quartiques de 5 .

Received:
Accepted:
Published online:
DOI: 10.5802/afst.1739
Classification: 14A22
Keywords: Calabi–Yau categories, Hodge theory of non-commutative spaces, numerical invariants of triangulated categories.
Keywords: Catégories de Calabi–Yau, Théorie de Hodge pour les variétés non-commutatives, invariants numériques des catégories triangulées.
Roland Abuaf 1

1 Rectorat de Paris, 47 rue des Écoles, 75005 Paris, France
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{AFST_2023_6_32_2_337_0,
     author = {Roland Abuaf},
     title = {Hodge numbers and {Hodge} structures for {3-Calabi{\textendash}Yau} categories},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {337--369},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 32},
     number = {2},
     year = {2023},
     doi = {10.5802/afst.1739},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1739/}
}
TY  - JOUR
AU  - Roland Abuaf
TI  - Hodge numbers and Hodge structures for 3-Calabi–Yau categories
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2023
SP  - 337
EP  - 369
VL  - 32
IS  - 2
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1739/
DO  - 10.5802/afst.1739
LA  - en
ID  - AFST_2023_6_32_2_337_0
ER  - 
%0 Journal Article
%A Roland Abuaf
%T Hodge numbers and Hodge structures for 3-Calabi–Yau categories
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2023
%P 337-369
%V 32
%N 2
%I Université Paul Sabatier, Toulouse
%U https://afst.centre-mersenne.org/articles/10.5802/afst.1739/
%R 10.5802/afst.1739
%G en
%F AFST_2023_6_32_2_337_0
Roland Abuaf. Hodge numbers and Hodge structures for 3-Calabi–Yau categories. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 32 (2023) no. 2, pp. 337-369. doi : 10.5802/afst.1739. https://afst.centre-mersenne.org/articles/10.5802/afst.1739/

[1] Mohammed Abouzaid A geometric criterion for generating the Fukaya category, Publ. Math., Inst. Hautes Étud. Sci., Volume 112 (2010) no. 1, pp. 191-240 | DOI | Numdam | MR | Zbl

[2] Roland Abuaf Homological Units, Int. Math. Res. Not., Volume 2017 (2017) no. 22, pp. 6943-6960 | MR | Zbl

[3] Roland Abuaf On quartic double fivefolds and the matrix factorizations of exceptional quaternionic representations, Ann. Inst. Fourier, Volume 70 (2020) no. 4, pp. 1403-1430 | DOI | Numdam | MR | Zbl

[4] Nicolas Addington; Richard Thomas Hodge theory and derived categories of cubic fourfolds, Duke Math. J., Volume 163 (2014) no. 10, pp. 1885-1927 | MR | Zbl

[5] Katrin Becker; Melanie Becker; Cumrun Vafa; Johannes Walcher Moduli stabilization in non-geometric backgrounds, Nucl. Phys., B, Volume 770 (2007) no. 1-2, pp. 1-46 | DOI | MR | Zbl

[6] Philip Candelas; E. Derrick; Linda Parkes Generalized Calabi–Yau Manifolds and the Mirror of a Rigid Manifold, Nucl. Phys., B, Volume 407 (1993), pp. 115-154 | DOI | MR | Zbl

[7] Victor Ginzburg Calabi–Yau algebras (2006) (https://arxiv.org/abs/math/0612139)

[8] Sergey Gorchinskiy; Dmitri Orlov Geometric Phantom Categories, Publ. Math., Inst. Hautes Étud. Sci., Volume 117 (2013) no. 1, pp. 329-349 | DOI | Numdam | MR | Zbl

[9] Phillip A. Griffiths On the periods of certain rational integrals. I, II, Ann. Math., Volume 90 (1969), p. 460-495, 496–541 | DOI | MR | Zbl

[10] Andrew Harder Hodge numbers of Landau–Ginzburg models, Adv. Math., Volume 378 (2021), 107436, p. 41 | MR | Zbl

[11] Daniel Huybrechts The K3 category of a cubic fourfold, Compos. Math., Volume 153 (2017) no. 3, pp. 586-620 | DOI | MR | Zbl

[12] Atanas Iliev; Laurent Manivel On cubic hypersurfaces of dimensions 7 and 8, Proc. Lond. Math. Soc., Volume 108 (2013) no. 2, pp. 517-540 | DOI | MR | Zbl

[13] Atanas Iliev; Laurent Manivel Fano Manifolds of Calabi–Yau type, J. Pure Appl. Algebra, Volume 219 (2015) no. 6, pp. 2225-2244 | DOI | MR | Zbl

[14] Dmitry Kaledin Non-commutative Hodge-to-de Rham degeneration via the method of Deligne-Illusie, Pure Appl. Math. Q., Volume 4 (2008) no. 3, pp. 785-875 (Special Issue: In honor of Fedor Bogomolov. Part 2) | DOI | MR | Zbl

[15] Ludmil Katzarkov; Maxim Kontsevich; Tony Pantev Hodge theoretic aspects of mirror symmetry, From Hodge theory to integrability and TQFT tt*-geometry (Proceedings of Symposia in Pure Mathematics), Volume 78, American Mathematical Society, 2008, pp. 87-174 | DOI | MR | Zbl

[16] Ludmil Katzarkov; Maxim Kontsevich; Tony Pantev Bogomolov–Tian–Todorov theorems for Landau–Ginzburg models, J. Differ. Geom., Volume 105 (2017) no. 1, pp. 55-117 | MR | Zbl

[17] Bernhard Keller Deriving DG categories, Ann. Sci. Éc. Norm. Supér., Volume 27 (1994) no. 1, pp. 63-102 | DOI | Numdam | MR | Zbl

[18] Bernhard Keller; Michel Van den Bergh Deformed Calabi–Yau Completions, J. Reine Angew. Math., Volume 654 (2011), pp. 125-180 | MR | Zbl

[19] Bernhard Keller; Dong Yang Derived equivalences from mutations of quivers with potential, Adv. Math., Volume 226 (2011) no. 3, pp. 2118-2168 | DOI | MR | Zbl

[20] Maxim Kontsevich The Homological Algebra of Mirror Symmetry (1994) (https://arxiv.org/abs/alg-geom/9411018)

[21] Alexander Kuznetsov Hochschild homology and semi-orthogonal decompositions (2009) (https://arxiv.org/abs/0904.4330)

[22] Alexander Kuznetsov Derived categories of cubic fourfolds, Cohomological and geometric approaches to rationality problems (Progress in Mathematics), Volume 282, Birkhäuser, 2010, pp. 219-243 | DOI | MR | Zbl

[23] Alexander Kuznetsov Calabi–Yau and fractional Calabi–Yau categories, J. Reine Angew. Math., Volume 753 (2019), pp. 239-267 | DOI | MR | Zbl

[24] Alexander Kuznetsov; Dimitri Markushevich Symplectic structures on moduli spaces of sheaves via the Atiyah class, J. Geom. Phys., Volume 59 (2009) no. 7, pp. 843-860 | DOI | MR | Zbl

[25] Valery Lunts; Victor Przyjalkowski Landau–Ginzburg Hodge numbers for mirrors of del Pezzo surfaces, Adv. Math., Volume 329 (2018), pp. 189-216 | DOI | MR | Zbl

[26] Dmitri Orlov Derived Categories of Coherent Sheaves and Triangulated Categories of Singularities, Algebra, Arithmetic, and Geometry: Volume II: In Honor of Yu. I. Manin (Progress in Mathematics), Volume 270, Birkhäuser, 2009, pp. 503-531 | DOI | MR | Zbl

[27] Dmitri Orlov Remarks on generators and dimensions of triangulated categories, Mosc. Math. J., Volume 9 (2009) no. 1, pp. 143-149 | DOI | MR | Zbl

[28] Alexander Polishchuk A structures associated with pairs of 1-spherical objects and non-commutative orders over curves, Trans. Am. Math. Soc., Volume 373 (2020) no. 9, pp. 6029-6093 | DOI | Zbl

[29] Alexander Polishchuk; Arkady Vaintrob Chern characters and Hirzebruch–Riemann–Roch formula for matrix factorizations, Duke Math. J., Volume 161 (2012) no. 10, pp. 1863-1926 | MR | Zbl

[30] Alexander Polishchuk; Eric Zaslow Categorical mirror symmetry : The elliptic curve, Adv. Theor. Math. Phys., Volume 2 (1998) no. 2, pp. 443-470 | DOI | MR | Zbl

[31] Rolf Schimmrigk Mirror Symmetry and String Vacua from a Special Class of Fano Varieties, Int. J. Mod. Phys. A, Volume 11 (1996) no. 17, pp. 3049-3096 | DOI | MR | Zbl

[32] Paul Seidel Homological Mirror Symmetry for the Quartic Surface, Memoirs of the American Mathematical Society, 1116, American Mathematical Society, 2015 | Zbl

[33] Nick Sheridan; Ivan Smith Homological mirror symmetry for generalized Greene–Plesser mirrors, Invent. Math., Volume 224 (2021) no. 2, pp. 627-682 | DOI | MR | Zbl

[34] Joseph Steenbrink Intersection form for quasi-homogeneous singularities, Compos. Math., Volume 34 (1977), pp. 211-223 | Numdam | MR | Zbl

[35] Mariano Suarez-Alvarez The Hilton–Heckmann argument for the anti-commutativity of cup products, Proc. Am. Math. Soc., Volume 132 (2004) no. 8, pp. 2241-2246 | DOI | MR | Zbl

[36] Eric Zaslow Seidel’s mirror map for the torus, Adv. Theor. Math. Phys., Volume 9 (2005) no. 6, pp. 999-1006 | DOI | MR | Zbl

Cited by Sources: